Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lightheadedness, dizziness on standing up or sitting with episodes of nausea, headaches, eases after few minutes. Remedy?

For 8 weeks now i have been very lightheaded and dizzy mostly when i stand up after sitting or lying also i will have periods of nausea , headaches , and in a fog. I first thought it was a bad case of vertigo , and after the 6th week the fog and headaches lifted but I still will get wave apon wave of lightedness to where I always have to stop for a few minutes or i may pass out. I am always tired and now lightheaded if i am sitting lying down standing ....all the time. Today, I feel like going to the ER since i cant seem to get out of bed.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query. I understand what you are suffering through right now. I am sorry for you. This seems something more than Vertigo. It is either possible that your blood pressure is constantly low making you feel this way or there is something in your brain itself causing this.

I would like you get a plain CT scan of your brain done at the earliest, as I do not want you to suffer this longer. Any lesions in the brain will be ruled out with this investigation. Also, get your blood pressure recorded. I hope your hemoglobin is normal and that you eat normally on time. It is better to check your blood glucose levels as well.

I wish you recovery quickly and get back to normal life. Hope this helps you.

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor